# SDR DLM11001768

- Difficulty date: September 10, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N807DE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 38,606 hours, 4,875 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Latch
- Part number: BWM7007565
- Condition: Stuck
- Location: Oxygen Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-2 STU SEAT OXYGEN DOOR DID NOT OPEN ON TEST.  REPLACED LATCH MECHANISM ON L-2 FWD FLIGHT ATTENDANT SEAT OXYGEN DOOR.  CHECKS GOOD PER AMM 35-21-07-5.
